Skip to Main content Skip to Navigation
Journal articles

Error estimates for the numerical approximation of a distributed control problem for the steady-state Navier-Stokes equations

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00635521
Contributor : Correspondant Hal-Imt Connect in order to contact the contributor
Submitted on : Tuesday, October 25, 2011 - 2:45:34 PM
Last modification on : Friday, December 24, 2021 - 3:18:04 PM

Links full text

Identifiers

Citation

Eduardo Casas, Mariano Mateos, Jean-Pierre Raymond. Error estimates for the numerical approximation of a distributed control problem for the steady-state Navier-Stokes equations. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2007, 46 (3), pp.952-982. ⟨10.1137/060649999⟩. ⟨hal-00635521⟩

Share

Metrics

Les métriques sont temporairement indisponibles